# SDR EIAA9511

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N472EV
- Make and model: Boeing 747131
- Aircraft serial: 20320
- Engine: Pwa JT9D7F
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 1 ENG COMPRESSOR STALLS DURING INITIAL DESCENT, DOES NOT RESPOND TO THROTTLE MOVEMENT.  ENG SHUTDOWN, EGT AROUND 810 DEGREES WITH THROTTLE AT IDLE.  ATTEMPTED ENG START ABOVE FL 200 STALL DID NOT CLEAR.  BELOW FL 200 ENG STARTED.  ALL PARAMETERS WERE NORM.  INSPECT INLET, EXHAUST AND 3.5 BLEEDS FOR METAL PARTICLES NOTHING ABNORM NOTED.  PERFORMED PWR RUN PER MM 71-00-00, CHECKING HI-STAGE, TANDEM BLEED AND AIR GROUND LOGIC BLEED OPERATION, ALL NORMAL.  PERFORMED EVC TRACK CHECKS AND PT2 LK CHK AND FOUND OK.  CHECKED EVC UNISON RING, PT3 AND PS3 SENSE LINE FOR SECURITY AND FOUND OK.  REPLACED EVC PH FILTER AND PRBC VALVE AS PRECAUTIONARY.  PERFORMED PWR RUN PER 71-00-00, ENG T/S.  ENG OPERATION NORMAL. M
